# SDR HALA2013100400129

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 30,502 hours, 4,894 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/FMS BOTH UNUSABLE,  CYCLED BOTH VIA NR 1 & VIA NR 2 SYS,  PERFORMED RTS TEST PASS ACFT OK FOR SERVICE.
